# SDR CA040727005

- Difficulty date: July 22, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Bell 206L-3
- Aircraft time: 8,289 hours
- Engine: Allsn 250C30P
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Retaining Ring
- Part number: 23059594
- Condition: Broken
- Location: Nr1 Brg Hsg
- Component: Compressor, Allsn
- Component part number: 23051643
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING COMPRESSOR DISASSEMBLY ONE PIECE OF NR 1 BEARING HOUSING RETAINING RING WAS FOUND.  IMPELLER ASSEMBLY WAS BADLY DAMAGED DUE TO FOD.
